MathSciNet Relay Station
MathSciNet bibliographic data
MR2146156 60F17 (60H07)
Bouleau, Nicolas Théorème de Donsker et formes de Dirichlet. (French) [Donsker's theorem and Dirichlet forms] Bull. Sci. Math. 129 (2005), no. 5, 369–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement